DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Four months on bumetanide: Why no change?

1 mg bumetanide why no change after 4 months

where does excess fluid go after it reaches your kidneys
how come I do not urinate more after 3 1/2 mos on bumetanide.
I expected to pee more than usual.
Is it working in my case?  Purpose for taking b is 4 swollen feet n ankles. no change so far
asked Aug 11, 2012 by anonymous
edited Aug 11, 2012 by cassandra

1 Answer

0 votes
When you start taking a diuretic (water pill), you urinate more than usual only for the first few days at most. After that, your body reaches a new equilibrium and you urinate about the same amount as always.

If your ankles are still swollen to the same degree as before, this might be an indication that bumetanide is not working sufficiently. You need to discuss this with your doctor.
answered Aug 11, 2012 by cassandra (1,860 points)